# SDR AALA2019060439004

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 55,179 hours, 15,456 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Stuck
- Location: Lt Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS FUEL IS OUT OF BALANCE WITH LEFT FUEL VALVE STUCK CLOSED. MAINTENANCE TRANSFERED FUEL FROM CENTER WING TO OUTER WING IAW AMM 28-26-00. OK FOR SERVICE. RE-CYCLED L/H FUEL VALVE. OPS CHECKS GOOD.
